# SDR DALA13006453318

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 24,930 hours, 3,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CROWN AREA, FUSELAGE SKIN FOUND LIGHTNING STRIKE BURN MARK AT FR28, STR-7R.  LIGHTNING STRIKE AT UPPER FUSELAGE CROWN AREA FR28 STR-7R REPAIR CARRIED OUT IAW SRM 53-00-11, FIG 225 AND IDENTIFY AS PERMANENT REPAIR IAW TOPP PROCESS STANDARD 900-5-1, NR 2.  THIS REPAIR MUST BE PERFORM FIRST INSPECTION AFTER REPAIR EMBODIMENT AT 7,300FC AND 24,000FH IAW SRI 53-00-11-2-020-00.
